Moving singularities of solutions whose trajectories near infinity are spirals
Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1355-1359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_8_a0,
author = {A. R. Artykov and I. G. Rozet and G. A. Rabinkov},
title = {Moving singularities of solutions whose trajectories near infinity are spirals},
journal = {Differencialʹnye uravneni\^a},
pages = {1355--1359},
year = {1980},
volume = {16},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_8_a0/}
}
TY - JOUR AU - A. R. Artykov AU - I. G. Rozet AU - G. A. Rabinkov TI - Moving singularities of solutions whose trajectories near infinity are spirals JO - Differencialʹnye uravneniâ PY - 1980 SP - 1355 EP - 1359 VL - 16 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_8_a0/ LA - ru ID - DE_1980_16_8_a0 ER -
A. R. Artykov; I. G. Rozet; G. A. Rabinkov. Moving singularities of solutions whose trajectories near infinity are spirals. Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1355-1359. http://geodesic.mathdoc.fr/item/DE_1980_16_8_a0/